Hair Loss w/ Wellbutrin? Has it helped you?

Discussion in 'Fibromyalgia Main Forum' started by LISALOO, Jan 19, 2009.


    LISALOO New Member

    I've been on Wellbutrin since the beginning of Nov, but then 3 weeks ago my hair has been falling out in chunks. Everywhere!!! I've seen some people say online that they've had the same experience, have you?

    Also about January I started feeling better about 30%, could do so much more w/out crashing, thought it was the wellbutrin kicking in, (tried celexa before for years but at 1/3 the dose of the wellbutrin). I've stopped it and feel worse. Can't say for sure it's the Wellbutrin. But now just visiting another city to get blood work done has made me crash, too much activity. Have you gotten better with Wellbutrin and how long did it take? Trying ot figure out what was helping.

    Help[This Message was Edited on 01/20/2009]

    LISALOO New Member

    bump, help!!!
  3. daylight

    daylight New Member

    Many years ago I took wellbutrin . It didn't help me but I just took it because my doctor felt i was depressed . And I wasn't . So of course it did nothing for me. As for the hair loss try take some Folic acid . It help me with my RA meds. My hair still falls out some but not in clumps as before.
  4. Engel

    Engel New Member

    and suicidal on Wellbutrin. On it less than 6 weeks. I have been doing well on zolft.
    [This Message was Edited on 01/20/2009]

    LISALOO New Member

    but did anyone stay on it and see hair loss?
  6. hensue

    hensue New Member

    If i take the generic say what you want it doesnt work! The purple pill with a smiley on it.
    if i take the short acting to much at once and i hurt.
    Cannot take the new long lasting it does not help as much.
    I have never noticed hair loss! I have thick fine hair. Have never heard of anyone taking it with there hair falling out. I do know at certaing ages i know people which it could be hormonal there hair starts to thin.
    Wellbutrin saved my life, i have been taking it over 12 years it was very hard to get on and stay on but zoloft did not help my pain and the wellbutrin took the 50 pounds off that i gained with zoloft or just getting fibro who knows? I did have to take some calming meds at time i would pinch off a little valuim or something to calm down. I remember having horrible headaches at first. The pain started to go away now it is there but i am older and if i overdo i certainly have what i call a flare and sometimes if i dont overdo i have a flare.
    Which is hurting all over totally feeling zapped like you have the flu. Headaches bladder spasms you name it this thing will do it.
    It did help the fatigue. I do get fatigued now but i am older and days i hurt bad i am very fatigued. The zoloft i was just like a lump hurting on a log and could eat every carb in sight.
    Not saying it is not perfect for some people it is. just not for me
    I would take the vitamiln for hair loss they suggest and something else could be setting the hair loss off.
    just my take
  7. moi482001

    moi482001 Member

    started in November and increased all around the bottom half of head. Going crazy since I have not changed med. Went to doctor and insisted she test for thyroid again-she also tested for a few other things. Should know in a month.

    Doctor wanted to inject scalp with cortisone. Refused since I've had very bad experience with injection. So she gave me a cortisone cream which I applied but discontinued for a while since I feel my scalp is frying.

    Good luck with your hair loss.